Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equilibrium states of grid functions

Authors: Nelson G. Markley and Michael E. Paul
Journal: Trans. Amer. Math. Soc. 274 (1982), 169-191
MSC: Primary 28D20; Secondary 54H20
MathSciNet review: 670926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that locally constant functions on symbolic spaces have unique equilibrium states. In this paper we investigate the nature of equilibrium states for a type of continuous function which need not have a finite range. Although most of these functions have a unique equilibrium state, phase transitions or multiple equilibrium states do occur and can be analyzed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D20, 54H20

Retrieve articles in all journals with MSC: 28D20, 54H20

Additional Information

PII: S 0002-9947(1982)0670926-6
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia